# SDR QMLA2016072216084

- Difficulty date: July 22, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N766ME
- Make and model: Bolkms BK117C2
- Aircraft serial: 9066
- Aircraft time: 6,546 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Compressor
- Part number: SD7H154741
- Condition: Seized
- Location: A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INGESTION OF AIR CONDITIONING COMPRESSOR BELT AFTER IT CAME APART EITHER DURING FLIGHT OR UPON RTB LANDING. THE COMPRESSOR SEIZED AND BOTH IBF FILTER BYPASS DOORS WERE FOUND OPEN. THE IBF SYS SWITCH IN THE COCKPIT WAS IN THE OFF POSITION. UPON FURTHER INVESTIGATION DISCOVERED CHUNKS OF AIR CONDITIONING BELT STUCK TO THE NR 1 IBF BYPASS DOOR SCREEN AND ON THE IBF BYPASS DOOR. REMOVED FILTER AND DISCOVERED MORE RUBBER DOWN THE NR 1 ENGINE INTAKE. REMOVED NR 1 INTAKE AND DISCOVERED ALL EDGES OF THE COMPRESSOR BLADES ARE ROUGH AND SERRATED, BOTH VISUALLY AND TO THE TOUCH, SOME MORE THAN OTHERS. THE SPINNER CONE IS PEPPERED WITH RUBBER. THE BACK SIDES OF ALL BLADES HAVE RUBBER MARKS ON THEM. THE DIFFUSER VANES  ALSO HAVE RUBBER MARKS ON THEM AS WELL.
